Citation:
R. R. Gontsov, “On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange Θ-Divisor”, Mat. Zametki, 83:5 (2008), 779–782; Math. Notes, 83:5 (2008), 707–711
\Bibitem{Gon08}
\by R.~R.~Gontsov
\paper On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 779--782
\mathnet{http://mi.mathnet.ru/mzm4723}
\crossref{https://doi.org/10.4213/mzm4723}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2451366}
\zmath{https://zbmath.org/?q=an:1169.34340}
\elib{https://elibrary.ru/item.asp?id=11566611}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 707--711
\crossref{https://doi.org/10.1134/S0001434608050143}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000257399900014}
\elib{https://elibrary.ru/item.asp?id=13577431}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749101737}
Linking options:
https://www.mathnet.ru/eng/mzm4723
https://doi.org/10.4213/mzm4723
https://www.mathnet.ru/eng/mzm/v83/i5/p779
This publication is cited in the following 3 articles:
D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33
R. R. Gontsov, V. A. Poberezhnyi, G. F. Helminck, “On deformations of linear differential systems”, Russian Math. Surveys, 66:1 (2011), 63–105
Gontsov R.R. Vyugin I.V., “Apparent Singularities of Fuchsian Equations and the Painlevé Property for Gamier Systems”, J. Geom. Phys., 61:12 (2011), 2419–2435